# SDR DALA2019040842312

- Difficulty date: April 4, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 56,534 hours, 18,575 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Obstructed
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R DOOR KNUCKLE KNOCKER DOES NOT EXTEND WHEN DOOR IS ARMED. CORRECTIVE ACTION: REMOVED PAINT CHIP FROM CORNER OF DOOR LINING. NOW OPS NML. (5551916)
